# SDR SIMA20190109004

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 34,058 hours, 28,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Part serial: 2005020031
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 OVERHEAT 3 TIMES WITH A SMELL. C/A-REMOVED AND REPLACED NR 1 PACK IAW AMM 21-51-03. OPS CHECK GOOD. LEAK CHECK GOOD.
